Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Generalizations of Deodhar's $ \alpha$-localization functor


Author: Ben Cox
Journal: Proc. Amer. Math. Soc. 121 (1994), 981-990
MSC: Primary 17B35; Secondary 16P50
DOI: https://doi.org/10.1090/S0002-9939-1994-1189540-5
MathSciNet review: 1189540
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we generalize the result of Deodhar (see Invent. Math. 57 (1980), 101-118) on $ \alpha $-localization functors. Namely, we show that localization with respect to a larger family of left denominator sets "intertwines" with tensoring by finite-dimensional representations. In the language of the author's previous work, localization with respect to such a left denominator set produces a new example of an $ \mathfrak{F}$-functor and an $ \mathfrak{F}$-category.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B35, 16P50

Retrieve articles in all journals with MSC: 17B35, 16P50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1189540-5
Article copyright: © Copyright 1994 American Mathematical Society